Nov 3, 2007
Could my doctor prescribe me another medication other than bactrim, so that I may enjoy the sun.
| Response from Dr. Young
Thank you for your post.
Trimethoprim/sulfa can make some persons sensitive to the sun- not all. If your taking Bactrim, you can go out in the sun, just make sure that you initially limit your time, consider wearing sunscreen.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Herpes After Mutual Masturbation Worried I Have HIV
- Muscle Ache After Cunilingus Sign Of HIV AIDS
- Pain In Balls After Anal Sex Sign Of HIV AIDS
- Pain In Balls After Happy Ending Sign Of HIV AIDS
- Painful Ejaculation After Anal Fingering Worried I Have HIV
- Painful Urination After Receptive Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.